# SDR SWAA2024032868526

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N8796L
- Make and model: Boeing 737-8
- Aircraft serial: 67783
- Aircraft time: 4,242 hours, 2,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT DOES NOT TEST.<[01] REPLACED FLIGHT DECK EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00.
